# SDR UPS02439048

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH BS 1480 B/H MOD HOLE #14 CRACK FOUND AT SPLICE PLATE AFT SURFACE RUNNING UP APPROX 1/16" LONG. REFER ATTACH SKETCH. (STR L33 TO L34)     LH BS 1480 B/H SPLICE PLATE BOLT HOLE #14 REAMED TO 0.500" AND BUSHING INSTALLED AS PER SB 747-53A2390 R1 CRACK TEST DONE AS PER NTM 51-00-00 FIG 4 NIL CRACK REVEALED.
